Hi, I'm new. Everything was fine--well ok I'm lying, the last year has been VERY stressful--then I got cortisone shots in my lower back on Oct. 9. Every since then my adominal system has been totally out of whack--nausea, alternating diarrhea/constipation, weight loss (12 pounds), insomnia and anxiety, tiredness, and pain under my left rib. The pain goes away as soon as I am able to have a bowel movement. Are these signs of IBS? If I don't start to feel better soon I'm getting tested, not sure what that entails.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...